# SDR SWAA2017120418178

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 40,859 hours, 24,002 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA75522A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH CENTER TANK PUMPS FUELING, NR 1 FUEL TANK DEVELOPED AT 500LBS IMBALANCE WITH NR 2. X FEED WAS OPENED, NR 1 FUEL PUMPS TURNED OFF, NR 1 TANK CONTINUED TO FEED VERY SLOWLY, 100LBS OVER 1 HOUR.  R&R CROSS/FUEL FEED ACTUATOR PER MM.
